Illinois Journal of Mathematics

A problem in trigonometric approximation theory

Harry Dym

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 3 (1978), 402-403.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048602

Digital Object Identifier
doi:10.1215/ijm/1256048602

Mathematical Reviews number (MathSciNet)
MR0497483

Zentralblatt MATH identifier
0383.60040

Subjects
Primary: 60G25: Prediction theory [See also 62M20]
Secondary: 42A10: Trigonometric approximation

Citation

Dym, Harry. A problem in trigonometric approximation theory. Illinois J. Math. 22 (1978), no. 3, 402--403. doi:10.1215/ijm/1256048602. https://projecteuclid.org/euclid.ijm/1256048602


Export citation